# SDR SWAA2021042665839

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 57,639 hours, 34,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK CAPACITY CHECK FAILED AT LOCATIONS M1672; M1673; M1674; M1675. R&R EMERGENCY LIGHTING BATTERY PACKS AT LOCATIONS M1672; M1673; M1674; M1675 PER AMM 335106
